# SDR CA080211007

- Difficulty date: February 7, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 50,994 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Roller
- Part number: 101683
- Condition: Seized
- Location: Strut
- Component: Shock Strut, Messier
- Component part number: 10100113
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) AFTER SELECTING LANDING GEAR DOWN THE LT MAIN GEAR REMAINED UP, THE LANDING GEAR WAS CYCLED UP AND DOWN AGAIN, THE LT GEAR CAME DOWN NORMALLY, (3) GREENS. THE AC WAS FERRIED BACK TO BASE, GEAR DOWN, FOR MAINT.  AFTER CARRYING OUT (2) GEAR SWINGS ON JACKS THE LT GEAR REMAINED UP ON THE 2ND DOWN SELECTION, APPROX (1) MINUTE LATER THE LT GEAR RELEASED AND EXTENDED TO DOWN AND LOCKED. IT WAS DISCOVERED THAT THE UPLOCK ROLLER ON THE SHOCK STRUT ASSY WAS SEIZED, THE ROLLER WAS REMOVED LUBRICATED AND RE-INSTALLED. FURTHER RETRACTIONS AND EXTENSIONS WERE CARRIED OUT WITHOUT ANY PROBLEMS, AC RETURNED TO SERVICE. (TC NR 20080211007)
